# SDR AALA20100201TUL09

- Difficulty date: February 1, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 60,706 hours, 21,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON UPPER SKIN AT INBOARD DRIVE TRACK NUMBER 8 SLAT.  REMOVED CORROSION INSTALLED DOUBLER PER AARD 57-43-00-01.
